# SDR SIMA20180206003

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 32,702 hours, 28,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR HOLD OPEN STRUT SUPPORT IS CRACKED ON THE BACK SIDE IN 2 PLACES,  REPLACED THE DOOR HOLD OPEN STRUT SUPPORT IAW SRM 51-40-02.
